MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SUTUREFIX ULTRA AHR S 2 UB STR BLUE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SUTUREFIX ULTRA AHR S 2 UB STR BLUE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72203852
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
 
Event or Problem Description
It was reported that, during an arthroscopy procedure, suture fix anchors pulled out, a new bone hole was drilled.The procedure was successfully completed without significant delay using a back-up device.No other complications were reported.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
 
Event or Problem Description
It was reported that, during an arthroscopy procedure, the suture fix anchors pulled out.A new bone hole was drilled.The procedure was successfully completed without significant delay using a back-up device.No other complications were reported.The patient current status is good.

Brand Name
SUTUREFIX ULTRA AHR S 2 UB STR BLUE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key12375033
Report Number1219602-2021-01799
Device Sequence Number17128266
Product Code MBI
UDI-Device Identifier00885554030037
UDI-Public00885554030037
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number72203852
Device Catalogue Number72203852
Device Lot Number2065058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;